# SDR AALA202205205917

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737
- Aircraft serial: 30094
- Aircraft time: 60,821 hours, 25,109 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB OUT, ANTISKID LIGHT ILLUMINATED. LIGHT EXTINGUISHED IN DESCENT PASSING 25 THOUSAND FEET. AIRCRAFT DIVERTED TO IAD DUE TO SHORT RUNWAY AT DCA. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
